# SDR W8PA970633

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23378
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Anlge
- Condition: Corroded
- Location: Bs 1013
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED L-ANGLE AT BS 1013, RBL 4, WL 208.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS, FABRICATED REPAIR PART AND INSTALLED REPAIR PARTS.  (M)
